# SDR 2011FA0000130

- Difficulty date: February 19, 2011
- Submitted: February 25, 2011
- Operation: General aviation
- Aircraft: N109LU
- Make and model: Cessna 172R
- Aircraft serial: 17280991
- Aircraft time: 4,118 hours
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 05250012
- Condition: Corroded
- Location: Zone 500
- Part time: 4,118 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND FLAP TRACKS HAD EXFOLIATION CORROSION AT THE UPPER END OF THE TRACK.
